RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008, Issue 1, Pages 61–96 (Mi vuu52)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Absolute continuity of the spectrum of multidimensional periodic magnetic Dirac operator

L. I. Danilov

Physical-Technical Institute of the Ural Branch of the Russian Academy of Sciences, Izhevsk

Abstract: The absolute continuity of the spectrum of multidimensional periodic Dirac operator is proved for certain classes of discontinuous magnetic potentials.

Full text: PDF file (610 kB)
References: PDF file   HTML file
UDC: 517.958+517.984.56
Received: 01.09.2007

Citation: L. I. Danilov, “Absolute continuity of the spectrum of multidimensional periodic magnetic Dirac operator”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008, no. 1, 61–96

Citation in format AMSBIB
\Bibitem{Dan08}
\by L.~I.~Danilov
\paper Absolute continuity of the spectrum of multidimensional periodic magnetic Dirac operator
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2008
\issue 1
\pages 61--96
\mathnet{http://mi.mathnet.ru/vuu52}


Linking options:
  • http://mi.mathnet.ru/eng/vuu52
  • http://mi.mathnet.ru/eng/vuu/y2008/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Danilov, “O spektre periodicheskogo operatora Shredingera s potentsialom iz prostranstva Morri”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 3, 25–47  mathnet
    2. L. I. Danilov, “O spektre periodicheskogo magnitnogo operatora Diraka”, Izv. IMI UdGU, 2016, no. 2(48), 3–21  mathnet  elib
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:155
    Full text:64
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020